# SDR DL76L021149

- Difficulty date: September 28, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 45,758 hours, 7,125 cycles
- Engine: Pwa PW4060
- Engine time: 42,462 hours, 7,233 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 42,462 hours, 7,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 HPT FIRST STG BLADE WITH HOLE ON BORESCOPE.  REPLACED NR 2 ENGINE.
